# SDR REXA2015120501172

- Difficulty date: December 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 3,145 hours, 2,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Filter
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT STRIP, AT SEAT 13CD, EMER SECTION HAS 4'' INCH SECTION OF LIGHT FILTER MISSING.  R & R DAMAGED LIGHT FILTER AS REQUIRED.
